Search

Support Forum

SANE Support Forum

Search found 2 matches

Go to advanced search

by devonrichards
Tue May 10, 2016 12:25 am
Forum: Information Exchange
Topic: Sexual dysfunction using Mirtazapine?
Replies: 8
Views: 26102

Re: Sexual dysfunction using Mirtazapine?

When it comes to the medications you are taking, make sure that you are buying from a trusted pharmacy. Mirtazapine may have side effects such as impotence. You can consult to your doctor if there is an alternate medicine you can take because you are not comfortable with its side effects. It may als...
by devonrichards
Wed May 04, 2016 12:12 pm
Forum: Diversity Room
Topic: Depression and Impotece
Replies: 7
Views: 4079

Depression and Impotece

Hi everyone, I am new here. I am a nurse and my husband is struggling with depression. He was diagnosed with depression last year by a psychiatrist. At first it was anxiety attacks, but none of the prescribed medications seemed to be working for him. After 4 months of the frequent anxiety attacks, p...

Go to advanced search